RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 435–446 (Mi mz8159)  

This article is cited in 4 scientific papers (total in 4 papers)

A spectral sequence associated with a continuous map

A. V. Zarelua

Tbilisi Mathematical Institute, Academy of Sciences of the Georgian SSR

Abstract: A spectral sequence is defined for a closed map of finite multiplicity which coincides with the Cartan-Grothendieck spectral sequence in the case of a map onto a quotient space by a finite group acting freely $[1,2]$. It is proved that the resolution by means of which the spectral sequence is defined can be described within the framework of the so-called theory of triples. A definition of this sequence is given for an arbitrary continuous map. It is shown that the spectral sequences of coverings are the spectral sequences of special continuous maps.

Full text: PDF file (909 kB)

English version:
Mathematical Notes, 1978, 23:3, 236–241

Bibliographic databases:

UDC: 513.8
Received: 28.07.1976

Citation: A. V. Zarelua, “A spectral sequence associated with a continuous map”, Mat. Zametki, 23:3 (1978), 435–446; Math. Notes, 23:3 (1978), 236–241

Citation in format AMSBIB
\Bibitem{Zar78}
\by A.~V.~Zarelua
\paper A~spectral sequence associated with a~continuous map
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 435--446
\mathnet{http://mi.mathnet.ru/mz8159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=494108}
\zmath{https://zbmath.org/?q=an:0409.55014|0399.55019}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 236--241
\crossref{https://doi.org/10.1007/BF01651439}


Linking options:
  • http://mi.mathnet.ru/eng/mz8159
  • http://mi.mathnet.ru/eng/mz/v23/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Skordev, “Zarelua resolutions”, Russian Math. Surveys, 35:3 (1980), 286–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Zarelua, “Locally homotopy contractible differential graded sheaves”, Russian Math. Surveys, 41:6 (1986), 113–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Zarelua, “Exterior Homology and Cohomology of Finite Groups”, Proc. Steklov Inst. Math., 225 (1999), 190–218  mathnet  mathscinet  zmath
    4. A. V. Zarelua, “Topological and Cohomological Structure of Zero-Dimensional Mappings”, Proc. Steklov Inst. Math., 247 (2004), 64–82  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020